# SDR RAIA960218

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Connector
- Condition: Loose
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - FLT 4750 - RIGHT EGT FLUCUATES.  MAINTENANCE SECURED LOOSE CONNECTION ON SHORT LEAD.  GROUND RUNS GOOD.  (M)
